# SDR 2003FA0000915

- Difficulty date: August 25, 2003
- Submitted: September 12, 2003
- Operation: General aviation
- Aircraft: N64BP
- Make and model: Cessna 208B
- Aircraft serial: 208B0604
- Engine: Pwa PT6A45
- Propeller: Hartzl HCB3M
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Part number: 26060141RX
- Part serial: 99H302
- Condition: Failed
- Location: Propeller
- Part time: 7,226 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER RPM INDICATED 300 RPM HIGH DURING FLIGHT.  PILOT PERFORMED PRECAUTIONARY LANDING.  NO OTHER PERIMETER FLUCTUATIONS.  REPLACED INDICATOR WITH NEW PART.  OPERATIONAL CHECK GOOD.
